| Catalog Number |
EVD35-07-080-120 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Device Dislodged or Dislocated (2923); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An everflex entrust was being implanted for the treatment of a 70mm calcified fibrous lesion with chronic total occlusion in the mid left superficial femoral artery.The degree of of tortuosity was mild and calcification was severe.The artery diameter was 7mm.A 6fr non medtronic sheath and a 014 non medtronic guidewire was used.The device was prepped as per the ifu with no issues identified.A 6mm pre-dilation device was used. the device did not pass through a previously deployed stent and no resistance was encountered.The lock pin was checked for securement prior to the procedure and then removed prior to deploying.It was reported there was poor guidewire movement during the procedure.Upon attempt to deploy, the stent advanced out of the delivery catheter and crumpled up.Stent dislodgement had occurred and 3cm was length of the stent deployed.The stent was not removed, no attempts were made to retrieve the stent.Balloon dilation was carried out proximal to the deployed stent.The physician was advised in the case to exchange the 014 guidewire for a 035 guidewire as per the ifu.No patient injury was reported.*.
Additional Manufacturer Narrative